Erratum to: “Generalized relative difference sets” (Proc. Amer. Math. Soc. 25 (1970), 46–50) by Payne
Authors: Clement W. H. Lam and Stanley E. Payne
Journal: Proc. Amer. Math. Soc. 56 (1976), 392
MSC: Primary 05B20
Original Article: Proc. Amer. Math. Soc. 25 (1970), 46-50.
MathSciNet review: 0401505
Full-text PDF Free Access
Abstract: This note gives the correction of a theorem previously published. A counterexample is also given for the theorem as originally stated.
S. E. Payne, Generalized relative difference sets, Proc. Amer. Math. Soc. 25 (1970), 46-50. MR 40 #7134.
Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05B20
Retrieve articles in all journals with MSC: 05B20